Article Text

Download PDFPDF
Abnormal uterine bleeding due to uterine arteriovenous malformation in an early adolescent with intrauterine contraceptive device in situ

Abstract

We report a case of uterine arteriovenous malformation in an early adolescent who presented with heavy vaginal bleeding 2 months after termination of pregnancy with copper intrauterine contraceptive device (IUCD) insertion. The patient was admitted and had medical treatment, including blood transfusion and subsequently transcatheter embolisation of the arteriovenous malformation to control her bleeding. The IUCD was left in situ. Her symptoms completely resolved by 4 months post-procedure.

  • Obstetrics and gynaecology
  • Abortion
  • Contraception
  • Interventional radiology

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.